Jump to content
Acne.org Community

rollide97

Member
  • Total Reviews

    1
  • Content Count

    4
  • Joined

  • Last visited

Everything posted by rollide97

  1. So I started with 0.1% differin but my dermatologist moved me to 0.3% adapalene along with 100mg doxycycline. I'm also using the differin cleanser and moisturizer. When I started differin, my face was very clear. I wanted to get rid of clogged pores that made these annoying little oil bumps on my cheeks. Today marks 7 weeks since I started differin and my acne has became horrible. It almost looks like it did before I started accutane over a year ago. Is this normal? My t-zone is very clear and glowy, however the sides are a wreck. I know I am supposed to wait for 12 weeks but its very hard to just watch my skin get worse and worse.
  2. In high school, my skin was terrible. I completed a 5 month course of 40 mg accutane in December. For the first time in as long as I could remember, my skin was perfect. The only complaint I had was these tiny little oil bumps that showed only when I put on foundation. On the quest for perfect skin, I started differin 0.1 that I bought from the drug store. I figured it would even out my skin and really be that final kicker to perfect skin. Because I am experienced with retanoids and skin routines after trying everything in the book, I expected an initial breakout. I thought it wouldn't be too bad since I really didn't have any acne to begin with. And boy, was I wrong. I am now on week five and my skin looks about as bad as it did when I went on accutane. I went to the dermatologist last week and she upped me to adapalene 0.3 and put me on doxycycline 100mg. I know everyone says to stick it out and wait for the initial breakout to be over with, but at this point it is not even worth it at all. I would much rather have my old skin forever then endure this bad of acne anymore. It seriously is scarring up and just looks awfu . If I stop adapalene, would my skin return back to normal? Did anyone else have a similar experience? It seems that I'm going to have to get back on accutane just to fix what I've done with adapalen . I guess it's true what they say: if it's not broke, don't fix it
  3. rollide97

    Stopping Differin

    I've went two nights without it now. The pimples aren't too bad but the hyperpigmentation is out of this world. I've decided I will start using adapalene every other night instead of every night. I also rechecked the calendar and realized I'm only on week four. As much as I despise the breakouts, my nose has practically no blackheads and my T-zone in general is glowing. This is about the only thing that's keeping me holding on
  4. Worked great for my oily severe acne when nothing else would!

    Accutane worked fantastic for me. I had very inflamed acne all over my cheeks and the general side of my face. It was definitely severe. My skin is also very oily. I took 40 mg a day for 5 months. After the first week, I could tell a difference in my blackheads. My acne was gone by the end of month 3 with perfect skin by month 4. The only side effect that bothered me was the dry lips, and I was more prone to eye styes. Dr.Dans cortibalm was an absolute life saver for my lips. For face wash, I used and still use Keihls ultra-facial oil free cleanser and moisturizer. It is very gentle and mild and helps control some of my oil.
  5. Hey guys! I've recently started a new regimen for the second time. I use Sumadan wash on my back and chest, Benzac to wash my face, Tazorac at night, and Aczone in the morning. I also take a pill(not accutane) but the name escapes me. Anyway, my acne started in about 8th grade with small, closed bumps all over my forehead. In about 10th grade, those went away and it's like my acne migrated to the bottom of my cheeks and chin area. I barely ever break out on my forehead or nose, but my acne is pretty bad on the bottom half of my face. It's getting aggravating because I'm starting college in the fall (I'm 18 now) and I don't want to have to be worried about my acne anymore. I was on this regimen this time last year, but I was irresponsible with it and would forget to apply medicines on some days and forget my pill. Now I'm more serious with it. This is my third week and my face is way more borken out than it was before. I'm staying calm though because I know my skin has to purge:) How long does it usually take for the breaking out with tazorac to go away? Also, my skin is horrbily oily this week. I'm using the cream tazorac 0.1. If I have naturally oily skin, should I switch to the gel? Any tips on scarring? My scars are horrible. Also, I feel like I can't wear any form of liquid make up. My skin breaks out horribly after just a few hours in it. I use the acne solutions poder make up by clinique and I use it sparingly. And yes, I make sure all my products are oil free and noncomodegenic Does anyone else feel this way about liquid foundation? I wore some for prom a few nights ago, although I made sure I washed my face well that night I still woke up with a horrible break out.
×